# SDR C1HA200093002

- Difficulty date: June 19, 2000
- Submitted: June 19, 2000
- Operation: Air carrier
- Aircraft: N293AS
- Make and model: Boeing 727212
- Aircraft serial: 21348
- System (JASC): 2530 · Buffet/Galleys
- Part: Smoke
- Condition: Detected
- Location: Nr 3 Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: F

## Discrepancy

ELECTRICAL SMOKE AND SMELL EMANATING FROM AFT GALLEY.  THREE HALON EXTINGUISHERS DISCHARGED.
